# SDR SWAA2022030323692

- Difficulty date: February 25, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 41,999 hours, 24,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOORWAY AFT CORNER SCUFF PLATE CRACKED / REPAIRED FWD CARGO DOOR WAY AFT CORNER SCUFF PLATE IAW SWA EA 1-A53-2076 REV 11
